# SDR SWAA2012112901013

- Difficulty date: November 15, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 36,347 hours, 20,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP DELAMINATED AT LOWER I/B CORNER.  REMOVED AND REPLACED AFT FLAP IAW SRM.
